# SDR CALA2025102010278

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 79,710 hours, 29,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Wrong Part
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FA REPORTED AFT FACE OF EMERGENCY EXIT SIGN IN AFT GALLEY IS MISSING ARROWS POINTING TOWARDS EMERGENCY EXIT REMOVED AND REPLACED AFT EMERGENCY EXIT SIGN LENSE AT AFT GALLEY PER AMM 20-50-11. OK TO CONTINUE.
